Coefficient estimates for spirallike functions

H. S. Gopalakrishna; V. S. Shetiya

Annales Polonici Mathematici (1977)

  • Volume: 35, Issue: 1, page 1-9
  • ISSN: 0066-2216

How to cite


H. S. Gopalakrishna, and V. S. Shetiya. "Coefficient estimates for spirallike functions." Annales Polonici Mathematici 35.1 (1977): 1-9. <>.

author = {H. S. Gopalakrishna, V. S. Shetiya},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {1-9},
title = {Coefficient estimates for spirallike functions},
url = {},
volume = {35},
year = {1977},

AU - H. S. Gopalakrishna
AU - V. S. Shetiya
TI - Coefficient estimates for spirallike functions
JO - Annales Polonici Mathematici
PY - 1977
VL - 35
IS - 1
SP - 1
EP - 9
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.